Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 591636, 5 pages
http://dx.doi.org/10.1155/2013/591636
Research Article

A Legendre Wavelet Spectral Collocation Method for Solving Oscillatory Initial Value Problems

1Institute for Mathematical Research, University Putra Malaysia, 43400 Serdang, Selangor, Malaysia
2Department of Mathematics, University Putra Malaysia, 43400 Serdang, Selangor, Malaysia
3Department of Mathematics, Khorasgan Branch, Islamic Azad University, Khorasgan, Isfahan, Iran
4School of Mathematical Sciences, National University of Malaysia (UKM), 43600 Bangi, Selangor, Malaysia

Received 26 January 2013; Revised 15 April 2013; Accepted 15 April 2013

Academic Editor: Srinivasan Natesan

Copyright © 2013 A. Karimi Dizicheh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Fehlberg, “Low-order classical Runge-Kutta formulas with stepsize control and their application to some heat transfer problems,” NASA Technical Report 315, 1969. View at Google Scholar
  2. A. D. Raptis and A. C. Allison, “Exponential-fitting methods for the numerical solution of the schrodinger equation,” Computer Physics Communications, vol. 14, no. 1-2, pp. 1–5, 1978. View at Google Scholar · View at Scopus
  3. R. B. Berstein, A. Dalgarno, H. Massey, and J. C. Percival, “Thermal scattering of atoms by homonuclear diatomic molecules,” Proceedings of the Royal Society of London A, vol. 274, no. 1359, pp. 427–442, 1963. View at Google Scholar
  4. A. C. Allison, “The numerical solution of coupled differential equations arising from the Schrödinger equation,” Journal of Computational Physics, vol. 6, pp. 378–391, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. P. Boyd, Chebyshev and Fourier Spectral Methods, Dover, New York, NY, USA, 2nd edition, 2000. View at MathSciNet
  6. C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. A. Zang, Spectral Methods in Fluid Dynamics, Springer Series in Computational Physics, Springer, New York, NY, USA, 1988. View at MathSciNet
  7. J. P. Boyd, C. Rangan, and P. H. Bucksbaum, “Pseudospectral methods on a semi-infinite interval with application to the hydrogen atom: a comparison of the mapped Fourier-sine method with Laguerre series and rational Chebyshev expansions,” Journal of Computational Physics, vol. 188, no. 1, pp. 56–74, 2003. View at Publisher · View at Google Scholar · View at Scopus
  8. W. Bao and J. Shen, “A generalized-Laguerre-Hermite pseudospectral method for computing symmetric and central vortex states in Bose-Einstein condensates,” Journal of Computational Physics, vol. 227, no. 23, pp. 9778–9793, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Olmos and B. D. Shizgal, “A pseudospectral method of solution of Fisher's equation,” Journal of Computational and Applied Mathematics, vol. 193, no. 1, pp. 219–242, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. Olmos and B. D. Shizgal, “Pseudospectral method of solution of the Fitzhugh-Nagumo equation,” Mathematics and Computers in Simulation, vol. 79, no. 7, pp. 2258–2278, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C. Canuto, A. Quarteroni, M. Y. Hussaini, and T. A. Zang, Spectral Methods Fundamentals in Single Domains, Scientific Computation, Springer, New York, NY, USA, 2006. View at MathSciNet
  12. B. D. Shizgal, “Spectral methods based on nonclassical basis functions: the advection-diffusion equation,” Computers & Fluids, vol. 31, no. 4–7, pp. 825–843, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  13. G. Beylkin, R. Coifman, and V. Rokhlin, “Fast wavelet transforms and numerical algorithms. I,” Communications on Pure and Applied Mathematics, vol. 44, no. 2, pp. 141–183, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. F. Chen and C. H. Hsiao, “Haar wavelet method for solving lumped and distributedparameter systems,” IEE Proceedings Control Theory and Applications, vol. 144, no. 1, pp. 87–94, 1997. View at Publisher · View at Google Scholar
  15. M. Razzaghi and S. Yousefi, “Legendre wavelets direct method for variational problems,” Mathematics and Computers in Simulation, vol. 53, no. 3, pp. 185–192, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  16. H. R. Karimi, “A computational method for optimal control problem of time-varying state-delayed systems by Haar wavelets,” International Journal of Computer Mathematics, vol. 83, no. 2, pp. 235–246, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H. R. Karimi, P. J. Maralani, B. Moshiri, and B. Lohmann, “Haar wavelet-based approach for optimal control of second-order linear systems in time domain,” Journal of Dynamical and Control Systems, vol. 11, no. 2, pp. 237–252, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. H. R. Karimi, B. Moshiri, B. Lohmann, and P. J. Maralani, “Numerically efficient approximations to the optimal control of linear singularly perturbed systems based on Haar wavelets,” International Journal of Computer Mathematics, vol. 82, no. 4, pp. 495–507, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H. R. Karimi, B. Lohmann, P. J. Maralani, and B. Moshiri, “A computational method for solving optimal control and parameter estimation of linear systems using Haar wavelets,” International Journal of Computer Mathematics, vol. 81, no. 9, pp. 1121–1132, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. T. Kajani and A. H. Vencheh, “Solving linear integro-differential equation with Legendre wavelets,” International Journal of Computer Mathematics, vol. 81, no. 6, pp. 719–726, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. G. V. Berghe, H. de Meyer, M. van Daele, and T. van Hecke, “Exponentially-fitted explicit Runge-Kutta methods,” Computer Physics Communications, vol. 123, no. 1–3, pp. 7–15, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. G. V. Berghe, H. de Meyer, M. van Daele, and T. van Hecke, “Exponentially fitted Runge-Kutta methods,” Journal of Computational and Applied Mathematics, vol. 125, no. 1-2, pp. 107–115, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet